# SDR IPXA11569276

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N5033100
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD RT AFT FAIRING STRUCTURE, RT FWD VERTICAL ANGLE IS GOUGED IN RADIUS AT PPS 208.  R & R ANGLE IAW SRM 51-40-02-0G, SRM 51-40-06-0G, SRM 51-40-08-0G AND DWG 313N5033.
